Modular quadratic and Hermetian forms over Dedekind rings. I.
Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 169-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0286_0287_151779,
author = {C.J. Bushnell},
title = {Modular quadratic and {Hermetian} forms over {Dedekind} rings. {I.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {169--186},
year = {1976},
volume = {0286_0287},
zbl = {0332.10012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151779/}
}
C.J. Bushnell. Modular quadratic and Hermetian forms over Dedekind rings. I.. Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 169-186. http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151779/